# SDR AALA20090512TUL48

- Difficulty date: May 5, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF SUBFLOOR BELOW AFT GIRT BAR SUPPORT STA 1166.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER .040 6AL-4V TITANIUM PER AARD 53-20-00-16.
